# SDR SWAA2022072931435

- Difficulty date: July 9, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS SEVERAL FASTENER HOLES ELONGATED AND CRACKED (MARKED) / [01] REPAIRED FASTENER HOLE PER SRM 51-70-04-2R REPAIR #9.;[02] INSPECTED REPAIRED FASTENER HOLES;[03] REPAIRED PER SRM 51-70-04-2R-9 REPAIR #9; RESTORED FINISH PER M/M 51-21-99.
